MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED CERTAIN PREVAIL IMPLANT 4/3 X 15MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED CERTAIN PREVAIL IMPLANT 4/3 X 15MM; DENTAL IMPLANT
Model Number XIITP4315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient weight is not provided / unknown.Date of event is not provided / unknown.Initial reporters title is not provided / unknown.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.Summary investigation.
 
Event or Problem Description
Doctor reports that patient returned with pain and infection so the xiitp4315 implant at tooth site #29 was removed and site grafted.

Brand Name
OSSEOTITE TAPERED CERTAIN PREVAIL IMPLANT 4/3 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11391701
Report Number0001038806-2021-00317
Device Sequence Number1219918
Product Code DZE
UDI-Device Identifier00844868022145
UDI-Public(01)00844868022145(17)250309(10)2020021272(241)XIITP4315
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/09/2025
Device Model NumberXIITP4315
Device Catalogue NumberXIITP4315
Device Lot Number2020021272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR